# SDR AALA201610069002

- Difficulty date: October 5, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N286AY
- Make and model: Airbus A330-243
- Aircraft serial: 1415
- Aircraft time: 14,784 hours, 2,211 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: No Test
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING CIDS 1 EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, EMERGENCY POWER SUPPLY UNIT (15WL) AT DOOR 3L FAILED ITS BATTERY BITE TEST. INSTALLED SERVICABLE EMERGENCY POWER SUPPLY UNIT (15WL) BATTERY IAW AMM 33-51-38
